# SDR MALA050837

- Difficulty date: November 18, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 17,442 hours, 19,285 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW TRIED TO RETRACT THE LANDING GEAR.  THE CREW THEN GOT THE GEAR INTRANSIT LIGHT.  THE CREW THEN SELECTED GEAR DOWN AND THE LIGHT WENT OUT.  AIR RETURNED TO MSP.  NO FURTHER INFO AT THIS TIME.
